School of Mathematics

Search site

Dr Oleg Chalykh

Lecturer
Applied Mathematics

Contact details

Room: 8.07
Tel: +44 (0)113 3435112
Email: O.Chalykh @ leeds.ac.uk

Current postgraduate students

Maxime Fairon (2015)
Abdul Khalid (2014)

Publications

Chalykh O, Silantyev A KP hierarchy for the cyclic quiver Journal of Mathematical Physics, 58, 2017
DOI:10.1063/1.4991031
View abstract

Chalykh O, Etingof P Orthogonality relations and Cherednik identities for multivariable Baker-Akhiezer functions Advances in Mathematics, 238, 246-289, 2013
DOI:10.1016/j.aim.2013.01.010
View abstract

Berest Y, Chalykh O Ideals of rings of differential operators on algebraic curves (with an appendix by George Wilson) Journal of Pure and Applied Algebra, 216, 1493-1527, 2012
DOI:10.1016/j.jpaa.2012.01.006
View abstract

Berest Y, Chalykh O Quasi-invariants of complex reflection groups COMPOS MATH, 147, 965-1002, 2011
DOI:10.1112/S0010437X10005063

Chalykh O Algebro-geometric Schrodinger operators in many dimensions PHILOS T R SOC A, 366, 947-971, 2008
DOI:10.1098/rsta.2007.2057

Berest Y, Chalykh O, Eshmatov F RECOLLEMENT OF DEFORMED PREPROJECTIVE ALGEBRAS AND THE CALOGERO-MOSER CORRESPONDENCE MOSC MATH J, 8, 21-37, 2008

Berest Y, Chalykh O A(infinity)-modules and Calogero-Moser spaces J REINE ANGEW MATH, 607, 69-112, 2007
DOI:10.1515/CRELLE.2007.046

Chalykh O Bethe Ansatz for the Ruijsenaars Model of BC1-Type SYMMETRY INTEGR GEOM, 3, 2007

Chalykh OA, Veselov AP A remark on rational isochronous potentials JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 12, 179-183, 2005

Chalykh O, Etingof P, Oblomkov A Generalized Lame operators COMMUN MATH PHYS, 239, 115-153, 2003
DOI:10.1007/s00220-003-0869-6

Chalykh OA Macdonald polynomials and algebraic integrability Advances in Mathematics, 166, 193-259, 2002
DOI:10.1006/aima.2001.2033
View abstract

Chalykh OA, Veselov AP Locus configurations and v-systems Physics Letters, Section A: General, Atomic and Solid State Physics, 285, 339-349, 2001
DOI:10.1016/S0375-9601(01)00368-1
View abstract

Chalykh OA Bispectrality for the quantum Ruijsenaars model and its integrable deformation Journal of Mathematical Physics, 41, 5139-5167, 2000
View abstract

Chalykh OA, Oblomkov AA Harmonic oscillator and Darboux transformations in many dimensions Physics Letters, Section A: General, Atomic and Solid State Physics, 267, 256-264, 2000
DOI:10.1016/S0375-9601(00)00087-6
View abstract

Nijhoff FV, Chalykh OA Bispectral rings of difference operators Russian Mathematical Surveys, 54, 644-645, 1999
DOI:10.1070/RM1999v054n03ABEH000165

Chalykh OA, Goncharenko VM, Veselov AP Multidimensional integrable Schrödinger operators with matrix potential Journal of Mathematical Physics, 40, 5341-5355, 1999
View abstract

Chalykh OA, Feigin MV, Veselov AP Multidimensional Baker-Akhiezer functions and Huygens’ principle Communications in Mathematical Physics, 206, 533-566, 1999
DOI:10.1007/s002200050836

Nijhoff FW, Chalykh OA Bispectral rings of difference operators Uspekhi Matematicheskikh Nauk, 54, 173-174, 1999
DOI:10.1070/rm1999v054n03ABEH000165

Chalykh OA Darboux transformations for multidimensional Schrödinger operators Russian Mathematical Surveys, 53, 377-379, 1998
DOI:10.1070/RM1998v053n02ABEH000033

Chalykh O, Feigin M, Veselov A New integrable generalizations of Calogero-Moser quantum problem Journal of Mathematical Physics, 39, 695-703, 1998
View abstract

Chalykh OA The duality of the generalized Calogero and Ruijsenaars problems Russian Mathematical Surveys, 52, 1289-1291, 1997
DOI:10.1070/RM1997v052n06ABEH002161

Veselov AP, Feigin MV, Chalykh OA New integrable deformations of the Calogero-Moser quantum problem Russian Mathematical Surveys, 51, 573-574, 1996
DOI:10.1070/RM1996v051n03ABEH002956

Chalykh OA, Veselov AP Integrability and Huygens' principle on symmetric spaces Communications in Mathematical Physics, 178, 311-338, 1996
View abstract

Chalykh OA Additional integrals of the generalized quantum Calogero-Moser problem Theoretical and Mathematical Physics, 109, 1269-1273, 1996
View abstract

Chalykh OA Additional integrals of the generalized quantum Calogero-Moser problem Teoreticheskaya i Matematicheskaya Fizika, 109, 28-33, 1996
DOI:10.1007/BF02069885

Chalykh OA A construction of commutative rings of differential operators Mathematical Notes, 53, 329-335, 1993
DOI:10.1007/BF01207721

Chalykh OA, Veselov AP Integrability in the theory of Schrödinger operator and harmonic analysis Communications in Mathematical Physics, 152, 29-40, 1993
DOI:10.1007/BF02097056
View abstract

Veselov AP, Styrkas KL, Chalykh OA Algebraic integrability for the Schrödinger equation and finite reflection groups Theoretical and Mathematical Physics, 94, 182-197, 1993
DOI:10.1007/BF01019330
View abstract

Veselov AP, Chalykh OA Explicit formulas for spherical functions on symmetric spaces of type AII Functional Analysis and Its Applications, 26, 59-61, 1992
DOI:10.1007/BF01077080

Chalykh OA, Veselov AP Commutative rings of partial differential operators and Lie algebras Communications in Mathematical Physics, 126, 597-611, 1990
DOI:10.1007/BF02125702
View abstract

Chalykh OA Some properties of polynomial mappings that are connected with Lie algebras Vestnik Moskovskogo Universiteta. Seriya I. Matematika, Mekhanika, 57-59, 1988

Chalykh O; Silantyev A KP hierarchy for the cyclic quiver. Posted on arXiv: arXiv:1512.08551 [math.QA],
View abstract

Chalykh O; Fairon M Multiplicative quiver varieties and generalised Ruijsenaars-Schneider systems
View abstract

Chalykh O, Fairon M Multiplicative quiver varieties and generalised Ruijsenaars-Schneider models Journal of Geometry and Physics
DOI:10.1016/j.geomphys.2017.08.006
View abstract